# SDR SIMA200604605

- Difficulty date: February 2, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N619A
- Make and model: Gulstm GIV
- Aircraft serial: 1123
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND RT OB NR 3 SEAT TRACK CORRODED.  REPLACED SEAT TRACK IAW AMM.  AC RETURNED TO SERVICE.  (K)
